# SDR SWIA971699

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD RIGHT STABILIZER INOP, LIGHT ILLUMINATED IN FLIGHT.  CYCLED THROUGH BOTH TIMERS AS WELL AS HEAVY AND LIGHT MODES.  DIVERTED FROM MCE TO FAT.  REPLACED RIGHT OUTBOARD STABILIZER DEICE PRESSURE SWITCH AND INSTALLED THREE DEICE PATCHES, OPS CHECKS GOOD.
